# SDR CALA2022042501075

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 65,936 hours, 22,449 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stabilizer
- Part number: NA
- Condition: Inoperative
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLAERD* NO TRIM ON EITHER SIDE USED CAPT ATHORITY PULLED BREAKER ONCE NO JOY LOCKING UNLOCKING REPLACED STAB TRIM MOTOR. REF MM  27-41-71-400-801. COMPLETED PERFORMED STAB TRIM MOTOR AUTOPILOT TEST PER AMM 22-11-81; TEST STAB TRIM LIMIT SWITCH TEST 27-41-00-700-805. TESTS GOOD. STAB PASSED TRIM MOTOR TEST OPS TEST REF MM : 27-41-71-700-801 TESTS GOOD. REQUIRES STAB TRIM MOTOR AUTOPILOT TEST & LAND VERIFY TEST. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1810221  SN OFF 3693 IPC REFERENCE # 27-41-71-50 MOTOR, STAB, HO  OFF 29-2741-9-0011 3693 ON 29-2741-9-0011 5220 PERFORMED LAND VERIFY TEST PER AMM 22-11-00, TEST PASSED. AIRCRAFT RETAINS FULL AUTOLAND CAPABILITY.OK TO CONTINUE.
